Relative Galois module structure of integers of abelian fields
Journal de Théorie des Nombres de Bordeaux, Tome 8 (1996) no. 1, pp. 125-141.

Soit L/K une extension d'un corps de nombres, où L est abélienne sur . On établit ici une description explicite de l'ordre associé 𝒜 L/K de cette extension dans le cas où K est un corps cyclotomique, et on démontre que l'anneau des entiers o L de L est isomorphe à 𝒜 L/K . Cela généralise des résultats antérieurs de Leopoldt, Chan & Lim et Bley. De plus, on montre que 𝒜 L/K est l'ordre maximal si L/K est une extension cyclique, totalement et sauvagement ramifiée, linéairement disjointe de (m ' ) /K, où m ' désigne le conducteur de K.

Let L/K be an extension of algebraic number fields, where L is abelian over . In this paper we give an explicit description of the associated order 𝒜 L/K of this extension when K is a cyclotomic field, and prove that o L , the ring of integers of L, is then isomorphic to 𝒜 L/K . This generalizes previous results of Leopoldt, Chan & Lim and Bley. Furthermore we show that 𝒜 L/K is the maximal order if L/K is a cyclic and totally wildly ramified extension which is linearly disjoint to (m ' ) /K, where m ' is the conductor of K.

@article{JTNB_1996__8_1_125_0,
     author = {Byott, Nigel P. and Lettl, G\"unter},
     title = {Relative {Galois} module structure of integers of abelian fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {125--141},
     publisher = {Universit\'e Bordeaux I},
     volume = {8},
     number = {1},
     year = {1996},
     doi = {10.5802/jtnb.160},
     zbl = {0859.11059},
     mrnumber = {1399950},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.160/}
}
TY  - JOUR
AU  - Byott, Nigel P.
AU  - Lettl, Günter
TI  - Relative Galois module structure of integers of abelian fields
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1996
DA  - 1996///
SP  - 125
EP  - 141
VL  - 8
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.160/
UR  - https://zbmath.org/?q=an%3A0859.11059
UR  - https://www.ams.org/mathscinet-getitem?mr=1399950
UR  - https://doi.org/10.5802/jtnb.160
DO  - 10.5802/jtnb.160
LA  - en
ID  - JTNB_1996__8_1_125_0
ER  - 
Nigel P. Byott; Günter Lettl. Relative Galois module structure of integers of abelian fields. Journal de Théorie des Nombres de Bordeaux, Tome 8 (1996) no. 1, pp. 125-141. doi : 10.5802/jtnb.160. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.160/

[1] W. Bley, A Leopoldt-type result for rings of integers of cyclotomic extensions, Canad. Math. Bull. 38 (1995), 141 - 148. | MR 1335090 | Zbl 0830.11037

[2] J. Brinkhuis, Normal integral bases and complex conjugation, J reine angew. Math. 375/376 (1987), 157 - 166. | EuDML 152909 | MR 882295 | Zbl 0609.12009

[3] S.-P. Chan & C.-H. Lim, Relative Galois module structure of rings of integers of cyclotomic fields, J. reine angew. Math. 434 (1993), 205 -220. | EuDML 153485 | MR 1195696 | Zbl 0753.11038

[4] A. Fröhlich, Galois module structure of algebraic integers, Erg. d. Math. 3, vol. 1, Springer, 1983. | MR 717033 | Zbl 0501.12012

[5] A. Fröhlich & M.J. Taylor, Algebraic number theory, Camb. Studies Adv. Math. vol. 27, Cambridge University Press, 1991. | Zbl 0744.11001

[6] H.-W. Leopoldt, Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. reine angew. Math. 201 (1959), 119 -149. | EuDML 150390 | MR 108479 | Zbl 0098.03403

[7] G. Lettl, The ring of integers of an abelian number field, J. reine angew. Math. 404 (1990), 162-170. | EuDML 153201 | MR 1037435 | Zbl 0703.11060

[8] G. Lettl, Note on the Galois module structure of quadratic extensions, Coll. Math. 67 (1994), 15 - 19. | EuDML 210258 | MR 1292939 | Zbl 0812.11063

[9] K.W. Roggenkamp & M.J. Taylor, Group rings and class groups, DMV-Seminar Bd. 18, Birkhäuser, 1992. | MR 1167449 | Zbl 0742.00085

[10] M.J. Taylor, Relative Galois module structure of rings of integers, Orders and their applications (Proceedings of Oberwolfach 1984) (I. Reiner & K.W. Roggenkamp, eds.), Lect. Notes 1142, Springer, 1985, pp. 289-306. | MR 812505 | Zbl 0578.12004

Cité par Sources :